| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a audio tone/vibration (vibration issue) issue.It was reported that the pump was pulsating.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the reported issue may cause the user to miss an alarm or warning that may cause cessation of insulin delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 22-jun-2018 with the following findings: during investigation, the pump powered on with audible and vibratory features.There was no pulsating duplicated during testing.